Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I have got stomach upset and loose motion

hi, I have got a heat feeling in stomach for two days, and got loose motions. could you please tell me some medicine to cure it ?
Asked On : Fri, 16 Jul 2010
Answers:  1 Views:  472
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Gastroenterologist, Surgical 's  Response
there are many causes for chronic diarrhea and crampy abdomens
yes one of them is irritable bowels
inflammatory bowels ( esp crohns which affects the small bowels)
food allergies and sentivity
hormonal issues and stress factors
some medications also
well colonoscopy wont jus be an ideal thing. you might have to undergo few autoimmune disorder investigations, infections and allergies to be ruled out.
even your intestinal flora changes due to allergies and infection be a major cause of diarrhea, lately due to no protocols in india, many such cases are treated as irritable bowels but then the cause is something else like chronic bovine tuberculosis also
even eosinophilic colitis
dr tapan
Answered: Thu, 12 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor